Jump to content

Recommended Posts

Did anybody on Keytruda experience swollen and painful legs? I plan to ask my doctor but was wondering if this condition is curable.

Link to post
Share on other sites

Hi Gary,

I went through a period of time where I had pain in my legs - no swelling and the pain went away over time.  I didn't experience severe side effects (microscopic colitis) until after 7 months of treatment.  I think we're all different as to how this drug affects us.  I would definitely ask your doctor.  How long have you had the swelling and pain?

Deb

Link to post
Share on other sites

I get intermittent edema in my feet/ankles. It tends to happen more the first couple of weeks after infusion and is pretty much gone by the time I go for the next one. It's not severe, but it's annoying and uncomfortable.

Link to post
Share on other sites

Hi Deb: I have had it for 2 or 3 weeks and the doctor ordered an ultra sound to make sure it is not a blood clot. The problem is not in my calf but rather in my lower leg.

Link to post
Share on other sites
  • 2 weeks later...

I have noticed that my socks leave marks (indentations) in my calves since I have been taking Keytruda. No pitting edema or swollen ankles like one would see in CHF though, thank God. I sure hope that this isn't an early sign of CHF...

Link to post
Share on other sites

HI Jack: I have experienced  swollen ankles/legs lately. Since I had a blood clot in my lung previously, my oncologist ordered a CT scan to  make sure I did not have a blood clot. Then there was a debate about Edema and at the end they decided I had cellulitis and put me on antibiotics. Not to alarm you but you better take it seriously and let your oncologist know. I was told I developed cellulitis from scratching. Cellulitis is to be taken very seriously. I wish you the best.  

 

 

Link to post
Share on other sites
×
×
  • Create New...